# SDR DALA2014090204870

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR HINGE FITTING NR 4.  REPAIRED IAW SRM 55-26-41, ITEM 5.E.
